# SDR 2000ZZZX805

- Difficulty date: February 20, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Condition: Worn
- Location: Tail Rotor
- Part time: 979 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INPSECTION FOUND BEARINGS WORN, AXIAL PLAY.
